Alert archive / Missouri / River Flood Warnings in 2016

River Flood Warning 1, NWS Quad Cities, IA

January 8, 2016Clark County, Missouri; Lee County, Iowa

NWS Quad Cities, IA issued this river flood warning at Jan 8, 2016, 6:35 PM CST for Clark County, Missouri; Lee County, Iowa. It took effect at Jan 8, 2016, 9:50 PM CST. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Jan 8, 2016, 6:35 PM CST (00:35 UTC)
In effect from
Jan 8, 2016, 9:50 PM CST
Expired
Jan 12, 2016, 9:59 PM CST
In force
4 days
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
Minor

Counties Lee County, IA, Clark County, MO

The radar

The Quad Cities radar (KDVN), 148 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Des Moines River at St. Francisville (SFLM7).

Action stage
17 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05490600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

906 
WGUS43 KDVN 090035
FLWDVN


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
635 PM CST FRI JAN 8 2016

.Runoff from recent snowmelt and light rain to lead to flooding along portions 
of the Des Moines River.

River forecasts include past precipitation and forecast rainfall for
the next 48 hours.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC111-MOC045-091235-
/O.NEW.KDVN.FL.W.0001.160109T0600Z-160113T0359Z/
/SFLM7.1.ER.160109T0600Z.160110T1200Z.160111T1559Z.NO/
635 PM CST FRI JAN 8 2016

...Flood Warning in effect until Monday morning...

The National Weather Service in Quad Cities has issued a
* Flood Warning for
  The Des Moines River at St Francisville.
* Until Monday morning.
* At 6:15 PM Friday the stage was 17.8 feet...and rising.
* Flood stage is 18 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage around midnight...and continue 
  rising to around 18.8 feet Sunday morning. Fall below flood stage
  Monday morning.
* Impact...At 18.0 feet...Flooding occurs over the lower river 
  banks.

&&

LAT...LON 4061 9172 4061 9185 4035 9147 4040 9139
      4069 9172                       

$$
7 follow-up statements
616 
WGUS83 KDVN 090145
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
745 PM CST FRI JAN 8 2016

.Runoff from recent snowmelt and light rain to lead to flooding along portions 
of the Des Moines River.

River forecasts include past precipitation and forecast rainfall for
the next 48 hours.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC111-MOC045-091745-
/O.EXT.KDVN.FL.W.0001.160109T0350Z-160113T0600Z/
/SFLM7.1.ER.160109T0350Z.160110T1200Z.160111T1800Z.NO/
745 PM CST FRI JAN 8 2016

...Flood Warning now in effect until Monday...

The Flood Warning continues for
  The Des Moines River at St Francisville.
* Until Monday.
* At 7:15 PM Friday the stage was 17.9 feet...and rising.
* Flood stage is 18 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage this evening...and continue 
  rising to 18.8 feet Sunday morning. Fall below flood stage Monday.
* Impact...At 18.0 feet...flooding occurs over the lower river 
  banks.

&&

LAT...LON 4061 9172 4061 9185 4035 9147 4040 9139
      4069 9172                       

$$
077 
WGUS83 KDVN 091028
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
428 AM CST SAT JAN 9 2016


River forecasts include past precipitation and forecast rainfall for
the next 48 hours.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC111-MOC045-100228-
/O.CON.KDVN.FL.W.0001.000000T0000Z-160113T0600Z/
/SFLM7.1.ER.000000T0000Z.160109T1200Z.160111T1800Z.NO/
428 AM CST SAT JAN 9 2016

...Flood Warning remains in effect until Monday...

The Flood Warning continues for
  The Des Moines River at St Francisville.
* Until Monday.
* At  3:15 AM Saturday the stage was 18.8 feet...and rising.
* Flood stage is  18 feet.
* Minor flooding is occurring.
* Forecast...Rise to 19.0 feet this morning. Fall below flood stage 
  Monday.
* Impact...At  18.0 feet...Flooding occurs over the lower river 
  banks.

&&

LAT...LON 4061 9172 4061 9185 4035 9147 4040 9139
      4069 9172                       

$$
187 
WGUS83 KDVN 091249
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
649 AM CST SAT JAN 9 2016


River forecasts include past precipitation and forecast rainfall for
the next 48 hours.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC111-MOC045-100449-
/O.EXT.KDVN.FL.W.0001.000000T0000Z-160113T0959Z/
/SFLM7.1.ER.000000T0000Z.160110T0000Z.160111T2159Z.NO/
649 AM CST SAT JAN 9 2016

...Flood Warning now in effect until Monday...

The Flood Warning continues for
  The Des Moines River at St Francisville.
* Until Monday.
* At  6:15 AM Saturday the stage was 19.0 feet...and rising.
* Flood stage is  18 feet.
* Minor flooding is occurring.
* Forecast...Rise to 19.3 feet this evening. Fall below flood stage 
  Monday.
* Impact...At  18.0 feet...Flooding occurs over the lower river 
  banks.

&&

LAT...LON 4061 9172 4061 9185 4035 9147 4040 9139
      4069 9172                       

$$
561 
WGUS83 KDVN 091551
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
951 AM CST SAT JAN 9 2016

River forecasts include past precipitation and forecast rainfall for
the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC111-MOC045-100751-
/O.EXT.KDVN.FL.W.0001.000000T0000Z-160113T0800Z/
/SFLM7.1.ER.000000T0000Z.160110T0000Z.160111T2000Z.NO/
951 AM CST SAT JAN 9 2016

...Flood Warning in effect until Monday...

The Flood Warning continues for
  The Des Moines River at St Francisville.
* Until Monday.
* At  9:15 AM Saturday the stage was 19.2 feet...and rising.
* Flood stage is  18 feet.
* Minor flooding is occurring.
* Forecast...Rise to 19.5 feet this evening. Fall below flood stage 
  Monday.
* Impact...At  18.0 feet...Flooding occurs over the lower river 
  banks.

&&

LAT...LON 4061 9172 4061 9185 4035 9147 4040 9139
      4069 9172                       

$$
805 
WGUS83 KDVN 092158
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
358 PM CST SAT JAN 9 2016

River forecasts include past precipitation and forecast rainfall for
the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC111-MOC045-101358-
/O.CON.KDVN.FL.W.0001.000000T0000Z-160113T0800Z/
/SFLM7.1.ER.000000T0000Z.160110T0000Z.160111T2000Z.NO/
358 PM CST SAT JAN 9 2016

...Flood Warning remains in effect until Monday...

The Flood Warning continues for
  The Des Moines River at St Francisville.
* Until Monday.
* At  3:15 PM Saturday the stage was 19.2 feet...and slowly rising.
* Flood stage is  18 feet.
* Minor flooding is occurring.
* Forecast...Rise to 19.5 feet this evening. Fall below flood stage 
  Monday.
* Impact...At  18.0 feet...Flooding occurs over the lower river 
  banks.

&&

LAT...LON 4061 9172 4061 9185 4035 9147 4040 9139
      4069 9172                       

$$
324 
WGUS83 KDVN 100246
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
846 PM CST SAT JAN 9 2016

River forecasts include past precipitation and forecast rainfall for
the next 48 hours.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC111-MOC045-101846-
/O.EXT.KDVN.FL.W.0001.000000T0000Z-160112T1030Z/
/SFLM7.1.ER.000000T0000Z.160109T2330Z.160110T2230Z.NO/
846 PM CST SAT JAN 9 2016

...Flood Warning now in effect until Sunday...

The Flood Warning continues for
  The Des Moines River at St Francisville.
* Until Sunday.
* At  8:15 PM Saturday the stage was 19.0 feet...and falling.
* Flood stage is  18 feet.
* Minor flooding is occurring.
* Forecast...Fall below flood stage Sunday.
* Impact...At  18.0 feet...Flooding occurs over the lower river 
  banks.

&&

LAT...LON 4061 9172 4061 9185 4035 9147 4040 9139
      4069 9172                       

$$
770 
WGUS83 KDVN 101614
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1014 AM CST SUN JAN 10 2016

River forecasts include past precipitation and forecast rainfall for
the next 48 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC111-MOC045-101644-
/O.CAN.KDVN.FL.W.0001.000000T0000Z-160112T1030Z/
/SFLM7.1.ER.000000T0000Z.160109T2330Z.000000T0000Z.NO/
1014 AM CST SUN JAN 10 2016

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The Des Moines River at St Francisville.
* At  10:00 AM Sunday the stage was estimated at 17.9 feet...and falling.
* Flood stage is  18 feet.
* Forecast...Continue to fall and remain below flood stage.


&&

LAT...LON 4061 9172 4061 9185 4035 9147 4040 9139
      4069 9172                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jan 8, 5:45 PM CST, 50 minutes earlier.

Area forecast discussion, Jan 8, 5:45 PM CST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
545 PM CST FRI JAN 8 2016

...AVIATION UPDATE...

.SYNOPSIS...
ISSUED AT 344 PM CST FRI JAN 8 2016

LATEST SFC ANALYSIS WAS INDICATING A LOW CENTER MOVING NORTHWARD
ACRS THE WEST CENTRAL DVN CWA ATTM...WITH A ASSOCIATED FRONTAL
SYSTEM TRAILING DOWN INTO SOUTHWESTERN AR AND NORTHERN TX. THE UPPER
LEVEL LOW WAS NOTED ON WATER VAPOR IMAGERY ACRS NORTHEASTERN MO INTO
THE SOUTHERN CWA...WITH A STRONGER WAVE FURTHER UPSTREAM IN A L/W
TROF BASE DIGGING TOWARD WESTERN TX.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 344 PM CST FRI JAN 8 2016

TONIGHT...ASSESSING THE LATEST TRENDS AND LLVL CONVERGENT FLOW
PROPAGATION ASSOCIATED WITH THE PASSING SFC WAVE...HAVE EXTENDED THE
FOG ADVISORY TO 03Z /9 PM CST/ FOR THE WESTERN 2/3S...AND THE
NORTHWESTERN IL COUNTIES NOW INCLUDING THE EASTERN I80 CORRIDOR TIL
06Z /MIDNIGHT CST/. BUT THESE END TIMES MAY BE A BIT GENEROUS AND
THE FOLLOWING SHIFT WILL BE ABLE TO CHOP AWAY FROM THE WEST AND
SOUTH AS THE EVENING PROGRESSES...AS THE LLVL FLOW VEERS TO THE
WEST/NORTHWEST AND INCREASES. LATEST RUN HRRR VSBY PROGS NOW SHIFT
THE 1/4 MILE OR LESS VSBYS EAST OF THE MS RIVER BY 03Z THIS
EVENING.

LINGERING AREAS OF RAIN AND DRIZZLE THIS AFTERNOON AND EARLY EVENING
TO ROLL OFF TO THE NORTHEAST...WITH JUST SPOTTY LIGHTER PRECIP
WRAPPING IN BEHIND THE DEPARTING CYCLONE OUT OF NORTHWESTERN IA.
WITH POST-FRONTAL TOP DOWN COOLING...THIS PRECIP TO CHANGE OVER TO A
LIGHT RAIN/SNOW MIX THEN TO ALL LIGHT WET SNOW OVERNIGHT FROM WEST
TO EAST. LINGERING MILD GROUND TEMPS AND LACK OF PRECIP INTENSITY
SUGGESTS A WET DUSTING TO A TENTH OF AN INCH AT BEST IN AREAS THAT
GET IN ON SOME SNOW LATER TONIGHT. NORTHWEST WINDS TO RAMP UP AFTER
MIDNIGHT TO 15 TO 25 MPH IN INCOMING CANADIAN HIGH PRESSURE GRADIENT
ESPECIALLY ALONG AND WEST OF THE MS RIVER. LLVL COLD CONVEYOR TO
BE WELL IN FLUX ACRS THE AREA BY SAT MORNING.

SATURDAY...12 HR HIGH TEMPS TO OCCUR IN THE MORNING WITH FALLING
TEMPS THRU THE REST OF THE DAY. TIGHT PRESSURE GRADIENT AND STRONG
LLVL COLD AIR ADVECTION TO DIVE BRISK NORTHWEST SFC WINDS OF 15 TO
25+ MPH AND GUSTS WELL OVER 30 MPH AT TIMES. SOME LIGHT SNOW SHOWERS
OR FLURRIES MAY GET WRUNG OUT OF ANY CLOUD DECK WITH ENOUGH
SATURATED DEPTH IN THIS CAA PROCESS ESPECIALLY NORTH OF I80 BUT
LITTLE IF ANY SNOW ACCUM EXPECTED WITH THIS ACTIVITY.  THEN ALL EYES
TURN TO THE MAIN SOUTHERN PLAINS LOW PRESSURE WAVE EJECTING
NORTHEASTWARD TOWARD THE MOUTH OF THE OH RIVER VALLEY BY SAT
EVENING. BULK OF THE 12Z RUN MODEL SOLUTIONS HAVE CAUGHT ON TO THE
CURRENT STRONGER SOUTHEASTWARD DIGGING PROCESS OF THE WAVE AIDED
BY UPPER JET PUNCH IN THAT DIRECTION ON IT/S WESTERN FLANK. THUS
THEY HAVE CONTINUED TO TREND FURTHER SOUTHEAST WITH THE MAIN STORM
PROPAGATION PATH. WILL ADJUST SNOW AMOUNTS ON ITS FAR NORTHWESTERN
FLANK OF IT/S DEF ZONE FURTHER DOWN AND EAST AS WELL WITH THE
LATEST THINKING. THIS ONLY PRODUCES UP TO AN INCH OF SNOW BY 00Z
SUNDAY SOUTHEAST OF A LINE GENERALLY FROM SOUTHWEST OF MACOMB
IL...TO PRINCETON IL. FURTHER WEST TOWARD THE MS RIVER MAY ONLY
GET A TENTH OR TWO...AND AREAS WEST OF THE MS RIVER MAY STAY DRY
BESIDES THE LIGHT SNOW/ FLURRIES POSSIBLE NORTH OF I80 GETTING
WRUNG OUT OF WRAP AROUND CLOUD DECK IN THE COLD AIR ADVECTION
PROCESS MENTIONED ABOVE. ANY FURTHER ADJUSTMENT EAST MEANS A NON-
EVENT/MISS FOR THE DVN CWA. ..12..

.LONG TERM...(SATURDAY NIGHT THROUGH NEXT FRIDAY)
ISSUED AT 344 PM CST FRI JAN 8 2016

COLD MID JANUARY WEATHER AND DRY TO MOSTLY DRY THROUGH LATE NEXT
WEEK.

LONG TERM FORECAST CONFIDENCE ASSESSMENT...GOOD OR ABOVE AVERAGE
WITH LIMITED SENSIBLE WEATHER ISSUES.  MAIN CHALLENGES WILL BE BOUTS
OF FLURRIES AND POSSIBLY VERY LIGHT SNOW ON MONDAY/MONDAY NIGHT AND
AGAIN LATE NEXT WEEK.  OTHERWISE...DIURNAL RANGE OF TEMPERATURES
WITH POSSIBLY SOME NEGATIVE FEEDBACK FROM GREATLY REDUCE SNOW/ICE
FIELDS.

OVERVIEW...INITIALIZATION AND VERIFICATION GOOD WITH LOW LEVEL
THERMAL AND MOISTURE FIELDS HANDLED WELL.  UPSTREAM INITIALIZATION
SUGGESTS BOTH GFS AND HI-RES ECMWF GOOD AND A ADEQUATE BLEND OF
50/50 MIX OF THESE SOLUTIONS A GOOD STARTING POINT.  VERIFICATION
SUGGEST AREAS WITH NO ICE/SNOW COVER HIGHS MAY BE UP TO 3 DEGREES
TOO COLD FOR LATER SHIFTS WHILE AND SNOW/ICE COVERED LOCATIONS COULD
SEE MINS UP TO 3 DEGREES COLDER THAN FORECAST.

SATURDAY NIGHT...ONCE AGAIN HAVE TRIMMED POPS AND SNOW/QPF TOTALS AS
SYSTEM MAY PASS TO OUR SOUTHEAST.  LATER SHIFTS MAY BE ABLE TO
REMOVE POPS OVER ALL BUT LOCATIONS SOUTHEAST OF A MACOMB ILLINOIS
TO PRINCETON LINE THAT MAY STILL PICK UP TO AN INCH OF A WET SNOW.
CLEARING SHOULD ARRIVE AFTER 2 AM IN NW AND ENCOMPASS ALL BUT SE 1/3
AREA BY SUNRISE.  THIS SHOULD ALLOW FOR MINS AROUND ZERO DEGREES NW
SECTION TO LOWER TEENS IN FAR SOUTHEAST 1/4 WHERE CLOUDS WILL BE
DELAYED TO CLEAR AFTER SUNRISE.  LATEST TRENDS SUPPORTS WIND CHILL
VALUES WILL BE MARGINAL MEETING WIND CHILL ADVISORY CRITERIA TO
AROUND -20F FOR 2 TO 5 HOURS OVER NORTHWEST 3 TO 6 COUNTIES FOR
LATER SHIFTS TO ASSESS. NORTHWEST WINDS OF 15 TO 25+ MPH WILL
DIMINISH LATE TO 10 TO 20 MPH BY MORNING.

SUNDAY...CLEAR AND QUITE COLD WITH MODERATE NORTHWEST WINDS
CONTINUING AT 10 TO 20 MPH.  HIGHS SHOULD STRUGGLE INTO THE UPPER
SINGLE SINGLE DIGITS NORTHWEST TO THE MID TEENS FAR SOUTHEAST
SECTIONS WITH WIND CHILLS MOSTLY AT OR BELOW ZERO.  SUNDAY NIGHT
CLEAR AND COLD WITH LIGHT WESTERLY WINDS LATE KEEPING WIND CHILLS TO
5 TO 15 BELOW ZERO.  LOWS SHOULD BE ZERO TO UPPER SINGLE DIGITS WITH
FAVORED LOW LYING LOCATIONS FALLING POSSIBLY BELOW ZERO FOR LATER
SHIFTS TO REASSESS.

MONDAY AND MONDAY NIGHT...PARTLY TO MOSTLY CLOUDY WITH DECENT RISK
OF FLURRIES OR VERY LIGHT SNOW AND NOT AS COLD WITH HIGHS INTO THE
20S AHEAD OF NEXT REINFORCING SHOT OF ARCTIC AIR.  MINS 5 TO 15
ABOVE AS NEXT INVASION OF ARCTIC AIR ARRIVES TOWARD MORNING IN THE
NORTHWEST.  WIND CHILLS FALLING TO 10 TO 20 BELOW ZERO BY TUESDAY
MORNING.

TUESDAY...CLEAR BLUSTERY AND COLD...SIMILAR TO SUNDAY WITH HIGHS 10
TO 20 ABOVE AND POSSIBLY A FEW DEGREES COLDER THAN THIS AND
NORTHWEST WINDS OF 20 TO 30 MPH AND LOW WIND CHILLS AT OR BELOW
ZERO.  TUESDAY NIGHT...MINS ZERO TO 10 ABOVE AND POSSIBLY AT LEAST
3DEGREES COLDER FOR LATER SHIFTS WITH WIND CHILLS ONCE AGAIN TO FALL
TO NEAR 15 TO 20 BELOW NORTH OF I-80.

WEDNESDAY AND THURSDAY...DRY WITH A SLOW WARMING TREND WITH HIGHS
20S WEDNESDAY AND MOSTLY 30S ON THURSDAY.  MINS MOSTLY 10 TO 20
ABOVE WEDNESDAY AM AND 20S THURSDAY AM.

FRIDAY...SEASONABLY COLD AND DRY WITH HIGHS NEAR NORMAL OR MID 20S
TO LOWER 30S AND MINS MOSTLY IN THE TEENS.   NICHOLS

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 545 PM CST FRI JAN 8 2016

WEAK WINDS AND LOW LEVEL MOISTURE UNDER A SLOW MOVING LOW
PRESSURE SYSTEM WILL KEEP VLIFR TO LIFR CONDITIONS DUE TO DENSE
FOG AND DRIZZLE IN PLACE AT MLI...DBQ AND CID FOR MUCH OF THE
EVENING. IFR CONDITIONS WILL CONTINUE AT BRL. AS THE SYSTEM LIFTS
OUT...WINDS WILL VEER TO THE WEST AND THEN NORTHWEST AND INCREASE
LATE TONIGHT INTO SATURDAY MORNING. THIS WILL BRING IMPROVING
VISIBILITIES...GRADUALLY LIFTING CIGS...AND PRECIPITATION OF A
MORE SCATTERED NATURE IN THE FORM OF DRIZZLE AND RAIN...CHANGING
OVER TO LIGHT SNOW. SCATTERED SNOW SHOWERS WILL BE POSSIBLE
THROUGH SATURDAY WITH GUSTY NORTH TO NORTHWEST WINDS. CIGS AND
VISIBILITIES SHOULD IMPROVE TO IFR IF NOT MVFR THROUGH THE
DAY...BUT FORECAST CONFIDENCE IN THE RATE OF IMPROVEMENT IS LOW.
FOR NOW...WILL REMAIN BIASED TOWARD SLOWER IMPROVEMENT OR MORE
PESSIMISTIC CONDITIONS THROUGHOUT.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...DENSE FOG ADVISORY UNTIL 9 PM CST THIS EVENING FOR BENTON-
     BUCHANAN-CEDAR-CLINTON-DELAWARE-DES MOINES-DUBUQUE-HENRY IA-
     IOWA-JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LINN-LOUISA-
     MUSCATINE-SCOTT-WASHINGTON.

IL...DENSE FOG ADVISORY UNTIL 9 PM CST THIS EVENING FOR HENDERSON-
     HENRY IL-MERCER-ROCK ISLAND-WARREN.

     DENSE FOG ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR BUREAU-CARROLL-
     JO DAVIESS-PUTNAM-STEPHENSON-WHITESIDE.

MO...NONE.
&&

SYNOPSIS...12
SHORT TERM...12
LONG TERM...NICHOLS
AVIATION...SHEETS
Hazardous weather outlook, Jan 8, 3:23 PM CST, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
323 PM CST FRI JAN 8 2016

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-092130-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
323 PM CST FRI JAN 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THIS EVENING...AREAS OF FOG...WITH VISIBILITIES DOWN TO BELOW ONE
QUARTER MILE...WILL BE POSSIBLE MAINLY EARLY TO MID EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

LATE SATURDAY AFTERNOON AND EVENING...A WET SNOW IS POSSIBLE...GENERALLY
SOUTHEAST OF A LINE FROM MACOMB ILLINOIS...TO PRINCETON ILLINOIS. SNOW
ACCUMULATIONS OF .5 TO LOCALLY UP TO 2 INCHES ARE POSSIBLE...MAINLY
ON ELEVATED AND GRASSY SURFACES.

COLD CONDITIONS ARE EXPECTED LATE SATURDAY NIGHT INTO SUNDAY MORNING.
WIND CHILLS MAY APPROACH 20 BELOW ZERO WEST OF A DUBUQUE TO MARENGO
IOWA LINE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

12/NICHOLS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 3:22 AM CSTWind Chill AdvisoryDVNClark, Scotland33 hr

Nearby

River Flood Warnings in Missouri, 2016River Flood Warnings in Iowa, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.